MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.534 PEEK IMPLANT; PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.534 PEEK IMPLANT; PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE
Model Number SD800.534
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the psi peek implant had to be removed due to infection.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.This is report 1 for 3 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The p si sd800.534 peek implant (p/n: sd800.534, lot # 12l4452) was returned and received at us cq.Upon visual inspection, it was observed that there were no signs of damage identified on the device other than the holes drilled for fixation which has no impact on the functionality of the device.The complaint condition is un-confirmed for the p si sd800.534 peek implant (p/n: sd800.534, lot # 12l4452) there is no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A manufacturing related potential cause was not suspected, therefore, per franchise complaint product investigation procedure 100673626 no manufacturing record evaluation is required.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PSI SD800.534 PEEK IMPLANT
Common Device Name
PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9180208
Report Number2939274-2019-61441
Device Sequence Number14095406
Product Code GXN
UDI-Device Identifier10887587065939
UDI-Public(01)10887587065939
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD800.534
Device Catalogue NumberSD800.534
Device Lot Number12L4452
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2019
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer11/04/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date11/05/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;